Աստղաֆիզիկա =Астрофизика =Astrophysics

О морфологии двух систем галактик

Шахбазян, Р. К. and Шаповалова, А. И. (1984) О морфологии двух систем галактик. Աստղաֆիզիկա, 20 (1). pp. 179-182.

[img]
Preview
PDF
Download (808Kb) | Preview
    Item Type: Article
    Additional Information: On the morphology of two systems of galaxies.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 05 Sep 2013 14:41
    Last Modified: 05 Sep 2013 14:41
    URI: http://astro.asj-oa.am/id/eprint/2843

    Actions (login required)

    View Item